# SDR HALA2013101500135

- Difficulty date: October 15, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 44,948 hours, 8,209 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Leaking
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT HYD PRIMARY PUMP FOLLOWED BY LT HYD DEMAND PUMP FOLLOWED BY LT HYD SYS PRESSURE ILLUMINATED BREIFLY FIVE TIMES.  LEFT HYD QTY 1.27, LT HYD TEMP -3 DID NOT HAPPEN AGAIN AFTER HYD QTY IND 1.15. CONNECTED PNUE TO INLET OF LT HYD SYS RES PRESSURIZATION MOD. FOUND AIR BLEED VALVE LEAKING IAW AMM 29-11.  REPLACED ABOVE ON LT SYS RES PRESSURE MODULE, PERFORMED RES PRESSURE SYS TEST IAW AMM 29-11-00.  NO LEAKS.
